# SDR MWEA010110

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 59101483
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT IS CHAFING INTO FLOORBEAM AT STATION 484.  FABRICATED AND INSTALLED FILLERS AND REPAIR ANGLES.
